# SDR UIEA2019082105244

- Difficulty date: August 20, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,614 hours, 17,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 9261340
- Condition: Missing
- Location: Evas
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVAS SYSTEM: HOOK AND LOOP STRIP FOR IVU ON THE TOP GLARE SHIELD NOT INSTALLED ON CA/FO SIDES.   INSTALLED LOOP SIDE OF FASTENER FOR COCKPIT SMOKE VISION SYSTEM IAW EO 6725A222.
